# SDR NACA20040050

- Difficulty date: July 24, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 30,367 hours
- Engine: Pwa R2800*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE AFT OF THE REAR CARGO DOOR AT STA 807.5L TO 822L.  REMOVED DAMAGE AND FABRICATED A NEW PATCH FROM 0.80 7075-T6. REF: DOHM FIGURE 12-22.
